# SDR CALA2010081300389

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 42,967 hours, 22,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Hinge Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, UPPER HINGE CUTOUT, FASTENER HOLE IDENTIFIED NR1 ON EA 5330-03736 FIG 4, HAS CRACK INDICATION.  REPAIRED DAMAGED AREA IAW EC/RA 5330-04045.  SEE L/P NR 9719567 FOR DIP FOR REPEAT INSPECTION.
